Repositorio de producción científica de la Universidad de Sevilla

On the number of rational points on curves over finite fields with many automorphisms

 

Advanced Search
 

Show simple item record

dc.creator Rojas León, Antonio es
dc.date.accessioned 2016-06-07T12:02:05Z
dc.date.available 2016-06-07T12:02:05Z
dc.date.issued 2013-01
dc.identifier.citation Rojas León, A. (2013). On the number of rational points on curves over finite fields with many automorphisms. Finite Fields and Their Applications, 19 (1), 1-15.
dc.identifier.issn 1071-5797 es
dc.identifier.issn 1090-2465 es
dc.identifier.uri http://hdl.handle.net/11441/42004
dc.description.abstract Using Weil descent, we give bounds for the number of rational points on two families of curves over finite fields with a large abelian group of automorphisms: Artin–Schreier curves of the form yq−y=f(x) with f∈Fqr[x], on which the additive group Fq acts, and Kummer curves of the form , which have an action of the multiplicative group . In both cases we can remove a factor from the Weil bound when q is sufficiently large. es
dc.description.sponsorship Junta de Andalucía es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Finite Fields and Their Applications, 19 (1), 1-15.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Point counting es
dc.subject Weil bound es
dc.subject ℓ-adic cohomology es
dc.subject Weil descent es
dc.title On the number of rational points on curves over finite fields with many automorphisms es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID P08-FQM-03894 es
dc.relation.projectID MTM2007-66929 es
dc.relation.publisherversion http://dx.doi.org/10.1016/j.ffa.2012.11.001
dc.identifier.doi 10.1016/j.ffa.2012.11.001 es
dc.journaltitle Finite Fields and Their Applications es
dc.publication.volumen 19 es
dc.publication.issue 1 es
dc.publication.initialPage 1 es
dc.publication.endPage 15 es
dc.relation.publicationplace Amsterdam es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/42004
Size: 336.8Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record